Bulletin of the American Mathematical Society
- Bull. Amer. Math. Soc.
- Volume 77, Number 3 (1971), 425-428.
A remark on classification of Riemannian manifolds with respect to $\Delta u = Pu$
Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 425-428.
First available in Project Euclid: 4 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30A48 31B05: Harmonic, subharmonic, superharmonic functions 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Glasner, Moses; Katz, Richard; Nakai, Mitsuru. A remark on classification of Riemannian manifolds with respect to $\Delta u = Pu$. Bull. Amer. Math. Soc. 77 (1971), no. 3, 425--428. https://projecteuclid.org/euclid.bams/1183532825